MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO IV CATHETER

NIPRO CORPORATION (ODATE) NIPRO IV CATHETER
Model Number CI+2225-2C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a spay procedure of a dog, the clinic technician had a hard time placing the iv catheter inside the vein.When the catheter was pulled out of the dog's skin, it became stuck.When the technician pulled out the catheter, about 5mm of the catheter tip broke off and remained in the dog's skin.The broken piece had to be surgically removed.Per the clinic staff, the dog is doing well.No further information was provided.

Brand Name
NIPRO IV CATHETER
Common Device Name
IV CATHETER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key9369399
Report Number1056186-2019-00021
Device Sequence Number2936740
Product Code FOZ
UDI-Device Identifier00383790006408
UDI-Public00383790006408
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2019
Report Date (Section F) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCI+2225-2C
Device Lot Number18L06C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2019
Device Age10 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA11/25/2019